de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Sign Conditions for Injectivity of Generalized Polynomial Maps with Applications to Chemical Reaction Networks and Real Algebraic Geometry

Müller, S., Feliu, E., Regensburger, G., Conradi, C., Shiu, A., & Dickenstein, A. (2016). Sign Conditions for Injectivity of Generalized Polynomial Maps with Applications to Chemical Reaction Networks and Real Algebraic Geometry. Foundations of Computational Mathematics, 16(1), 69-97. doi:10.1007/s10208-014-9239-3.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0025-00C3-C Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0029-6F8B-F
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Müller, Stefan1, Author
Feliu, Elisenda2, Author
Regensburger, Georg1, Author
Conradi, C.3, Author              
Shiu, Anne4, Author
Dickenstein, Alicia5, Author
Affiliations:
1Austrian Academy of Sciences, Linz, Austria, escidoc:persistent22              
2University of Copenhagen, Denmark , escidoc:persistent22              
3Analysis and Redesign of Biological Networks, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, escidoc:1738139              
4Texas A&M University, USA, escidoc:persistent22              
5Universidad de Buenos Aires, and IMAS (UBA-CONICET), Ciudad Universitaria, Buenos Aires, Argentina , escidoc:persistent22              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2016
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1007/s10208-014-9239-3
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Foundations of Computational Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 16 (1) Sequence Number: - Start / End Page: 69 - 97 Identifier: ISSN: 1615-3383